# SDR SCNA20241028346

- Difficulty date: October 27, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 66,275 hours, 34,897 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEFECT 778180:  FA REPORTS R2 LAV EMERGANCY RETURN LIGHT INOP ( PASSENGER LIGHTED INFORMATION SIGNS AND NOTICE SYSTEM; “NO SMOKING/FASTEN SEAT BELT/RETURN TO SEAT” LIGHTED SIGNS ).
